MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85577026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer medical care was notified of an alleged air injection that had occurred during a ct scan while the patient was connected to a medrad® stellant flex ct injection system (serial number: (b)(6).Following the injection, an undisclosed amount of air was visualized on the displayed images.The patient was admitted to the hospital for 24-hour observation.The patient then underwent a repeat ct scan the following day which confirmed that the air had been resolved and was subsequently discharged to home with no further issues reported.
 
Additional Manufacturer Narrative
A system service check of the stellant flex ct injector, serial number: (b)(6), was completed on october 28, 2025, which confirmed that the injector was operating within bayer specifications.The disposables that were in use during the procedure were discarded by the customer; therefore, they are not available for evaluation.The customer was unable to provide the lot number of the disposables; therefore, testing of retained samples was not possible.The customer declined the offer of additional clinical applications training.The medrad® stellant flex ct injection system operation manual cautions the user as follows: warning: air embolism hazard - serious patient injury or death may result.Ensure patient is not connected while purging air from syringe or engaging or advancing plunger.Expel all trapped air from the syringe(s), connectors, tubing, and catheter before connecting the system to the patient.To minimize air embolization risks, ensure that one operator is designated the responsibility of filling the syringe(s).Do not change operators during the procedure.If an operator change must occur, ensure that the new operator verifies that the fluid path is purged of air.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
lois miller
1 bayer drive
indianola 15051
7249408677
MDR Report Key23582681
Report Number2520313-2025-00029
Device Sequence Number13111100
Product Code DXT
UDI-Device Identifier00616258011219
UDI-Public(01)00616258011219(11)220913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85577026
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight174 KG